Permutations of context-free, ET0L and indexed languages - Archive ouverte HAL Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2016

Permutations of context-free, ET0L and indexed languages

(1) , (2) , (3) , (4)
1
2
3
4

Abstract

For a language $L$, we consider its cyclic closure, and more generally the language $C^{k}(L)$, which consists of all words obtained by partitioning words from $L$ into $k$ factors and permuting them. We prove that the classes of ET0L and EDT0L languages are closed under the operators $C^k$. This both sharpens and generalises Brandstädt's result that if $L$ is context-free then $C^{k}(L)$ is context-sensitive and not context-free in general for $k \geq 3$. We also show that the cyclic closure of an indexed language is indexed.
Fichier principal
Vignette du fichier
2751-9926-1-PB.pdf (286.23 Ko) Télécharger le fichier
Origin : Explicit agreement for this submission
Loading...

Dates and versions

hal-01352858 , version 1 (16-08-2016)

Identifiers

Cite

Tara Brough, Laura Ciobanu, Murray Elder, Georg Zetzsche. Permutations of context-free, ET0L and indexed languages. Discrete Mathematics and Theoretical Computer Science, 2016, Vol. 17 no. 3 (3), pp.167-178. ⟨10.46298/dmtcs.2164⟩. ⟨hal-01352858⟩
158 View
990 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More